# SDR SIMA2795

- Difficulty date: October 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 8ES00558800
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NAS - FLT 5320 - ON CLIMB-OUT, FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURN SMELL IN THE CABIN.  THE BURN SMELL WAS REPORTED AS COMING FROM READING LIGHT 16B.  AFTER TURNING OFF THE READING LIGHTS ODOR DISSIPATED.  TRANSFORMER WAS FOUND BURNED, POWER SOURCE WAS DISCONNECTED.  REMOVED AND REPLACED POWER SUPPLY IAW CMM 33-25-21.  (M)
